Alert archive / Nebraska / Red Flag Warnings in 2015

Red Flag Warning 18, NWS North Platte, NE

October 12, 201510 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Oct 12, 2015, 2:48 AM MDT for 10 counties in Nebraska. It took effect at Oct 12, 2015, 11:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2015, 2:48 AM MDT (08:48 UTC)
In effect from
Oct 12, 2015, 11:00 AM MDT
Expired
Oct 12, 2015, 5:00 PM MDT
In force
6 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Lincoln County, NE, Loup County, NE, Perkins County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3856 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WWUS83 KLBF 120848
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CDT MON OCT 12 2015

...CRITICAL FIRE DANGER LIKELY TODAY IN PORTIONS OF CENTRAL
NEBRASKA...

.DRY AIR WILL PUSH INTO PORTIONS OF CENTRAL AND NORTH CENTRAL
NEBRASKA TODAY BEHIND AN EXITING COLD FRONT. THIS WILL LEAD TO
RELATIVE HUMIDITIES OF 15 TO 20 PERCENT THIS AFTERNOON. THE
COMBINATION OF NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
MPH AND MINIMUM RELATIVE HUMIDITIES OF 15 TO 20 PERCENT...WILL
LEAD TO CRITICAL FIRE DANGER THIS AFTERNOON. 

NEZ209-122300-
/O.NEW.KLBF.FW.W.0018.151012T1700Z-151012T2300Z/
LOUP RIVERS BASIN-
348 AM CDT MON OCT 12 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL
NEBRASKA AND THE EASTERN SANDHILLS...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING.

* AFFECTED AREA...IN NEZ209...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY AND EXHIBIT
  ERRATIC BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
3 follow-up statements
249 
WWUS83 KLBF 121731
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1231 PM CDT MON OCT 12 2015

...CRITICAL FIRE DANGER LIKELY TODAY IN PORTIONS OF CENTRAL AND
SOUTHWEST NEBRASKA...

.DRY AIR CONTINUES TO PUSH INTO PORTIONS OF SOUTHWEST...CENTRAL
AND NORTH CENTRAL NEBRASKA TODAY BEHIND AN EXITING COLD FRONT.
RELATIVE HUMIDITIES OF AROUND 15 TO 20 PERCENT THIS AFTERNOON CAN
BE ANTICIPATED. THE COMBINATION OF NORTHWESTERLY TO NORTHERLY
WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OF 35 TO 40 MPH ALONG
WITH MINIMUM RELATIVE HUMIDITIES OF 12 TO 20 PERCENT...WILL LEAD
TO CRITICAL FIRE DANGER THIS AFTERNOON.

NEZ210-219-122300-
/O.EXA.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/
FRENCHMAN BASIN-LOESS PLAINS-
1231 PM CDT MON OCT 12 2015 /1131 AM MDT MON OCT 12 2015/

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
SOUTHWEST NEBRASKA...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING.

* AFFECTED AREA...IN NEZ210...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN. IN NEZ219...FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY 
  AND EXHIBIT ERRATIC BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ209-122300-
/O.CON.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/
LOUP RIVERS BASIN-
1231 PM CDT MON OCT 12 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL
NEBRASKA AND THE EASTERN SANDHILLS...

* AFFECTED AREA...IN NEZ209...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY 
  AND EXHIBIT ERRATIC BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
599 
WWUS83 KLBF 122058
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM CDT MON OCT 12 2015

...CRITICAL FIRE DANGER CONTINUES THIS EVENING ACROSS PORTIONS OF
CENTRAL AND SOUTHWEST NEBRASKA...

.DRY AIR SETTLING ACROSS PORTIONS OF SOUTHWEST...CENTRAL AND
NORTH CENTRAL NEBRASKA TODAY BEHIND AN EXITING COLD FRONT.
RELATIVE HUMIDITIES OF AROUND 15 TO 20 PERCENT LIKELY THROUGH
EARLY EVENING. IN ADDITION...NORTHWESTERLY TO NORTHERLY WINDS OF
15 TO 25 MPH WITH FREQUENT GUSTS OF 35 TO 40 MPH. THIS
COMBINATION WILL RESULT IN CRITICAL TO NEAR CRITICAL FIRE WEATHER
CONDITIONS THROUGH EARLY EVENING ESPECIALLY ACROSS SOUTHWEST INTO
CENTRAL NEBRASKA. 

NEZ209-210-219-122300-
/O.CON.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/
LOUP RIVERS BASIN-FRENCHMAN BASIN-LOESS PLAINS-
358 PM CDT MON OCT 12 2015 /258 PM MDT MON OCT 12 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS
OF SOUTHWEST NEBRASKA...CENTRAL NEBRASKA AND THE EASTERN
SANDHILLS...

* AFFECTED AREA...IN NEZ209...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN. IN NEZ210...FIRE WEATHER ZONE 210 FRENCHMAN BASIN. IN 
  NEZ219...FIRE WEATHER ZONE 219 LOESS PLAINS.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...ANY FIRES WHICH MAY DEVELOP...WILL SPREAD RAPIDLY 
  AND EXHIBIT ERRATIC BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
444 
WWUS83 KLBF 122256
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT MON OCT 12 2015

NEZ209-210-219-130000-
/O.EXP.KLBF.FW.W.0018.000000T0000Z-151012T2300Z/
LOUP RIVERS BASIN-FRENCHMAN BASIN-LOESS PLAINS-
556 PM CDT MON OCT 12 2015 /456 PM MDT MON OCT 12 2015/

...RED FLAG WARNING WILL EXPIRE AT 6 PM CDT /5 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
SOUTHWEST NEBRASKA...CENTRAL NEBRASKA AND THE EASTERN SANDHILLS...

WITH IMPROVING RELATIVE HUMIDITIES AND DECREASING WINDS...THE RED
FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. 

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Oct 12, 2:38 AM MDT, 10 minutes earlier.

Area forecast discussion, Oct 12, 2:38 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 AM CDT MON OCT 12 2015

.SYNOPSIS...
ISSUED AT 338 AM CDT MON OCT 12 2015

H5 ANALYSIS THIS EVENING HAD A CLOSED LOW OVER SERN SASKATCHEWAN
WITH A TROUGH OF LOW PRESSURE EXTENDING SWD INTO THE NEBR
PANHANDLE. CLOSED LOW PRESSURE REMAINED ENTRENCHED OFF THE COAST
OF BAJA CALIFORNIA WITH A SECONDARY CLOSED LOW LOCATED NEAR
CHARLESTON SOUTH CAROLINA. A STRONG COLD FRONT PUSHED THROUGH THE
FORECAST EARLIER THIS EVENING AND WAS LOCATED FROM ROUGHLY JUST
WEST OF WICHITA...TO JUST EAST OF KANSAS CITY. WINDS WERE GUSTY
IMMEDIATELY BEHIND THE PASSING FRONT...HOWEVER THEY HAVE SINCE
DIMINISHED AND WERE WESTERLY AT AROUND 10 TO 15 MPH. A SECONDARY
SHOT OF STRONGER WINDS ARE EXPECTED TO PUSH INTO NORTHERN AND
NORTHEASTERN PORTIONS OF THE FORECAST AREA TOWARD SUNRISE AS A
SECONDARY COLD FRONT PUSHES INTO THE EASTERN DAKOTAS AND NERN
NEBRASKA. AS OF 3 AM CDT UNDER CLEAR SKIES...READINGS RANGED FROM
47 IN THEDFORD...TO 57 IN ONEILL.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 338 AM CDT MON OCT 12 2015

TODAY THROUGH TONIGHT...FIRE WEATHER CONCERNS AND WINDS WILL BE THE
MAIN FORECAST CHALLENGES TODAY...FOLLOWED BY TEMPERATURES AND FROST
POTENTIAL TONIGHT. FOR TODAY...AS MENTIONED EARLIER...A SECONDARY
SHOT OF COLD AIR WILL PUSH INTO THE EASTERN DAKTOAS AND NORTHEASTERN
NEBRASKA THIS MORNING. THIS WILL INCREASE WINDS THIS MORNING IN THE
NORTHEAST AND NORTHERN CWA...AHEAD OF THE BEST MIXING WHICH WILL
ARRIVE MIDDAY. BUFKIT SOUNDINGS FOR TODAY ARE INDICATIVE OF DECENT
MIXING UP TO H700 FOR ALL OF THE FORECAST AREA. WINDS WILL PEAK IN
THE WEST AROUND NOONTIME...THEN SLOWLY DIMINISH INTO THE AFTERNOON
HOURS. ACROSS THE EASTERN CWA...WINDS WILL PEAK AROUND MID
AFTERNOON...WHICH IS CONCURRENT WITH MINIMUM RH/S. AS FOR RH/S THIS
AFTERNOON...MUCH DRIER AIR...CURRENTLY OVER THE DAKOTAS...WILL PUSH
INTO THE FORECAST AREA THIS AFTERNOON BEHIND THE SECONDARY FRONT.
THIS WILL LEAD TO DEW POINTS IN THE 20S TO AROUND 30 THIS AFTERNOON.
THESE DEW POINTS...COUPLED WITH HIGHS IN THE LOWER 70S...WILL LEAD
TO WIDESPREAD RH/S THIS AFTERNOON OF 10 TO 15 PERCENT IN THE
WEST...TO 15 TO 20 PERCENT IN THE EAST. GUIDANCE DEW POINTS HAVE
TRENDED LOWER AND GUIDANCE TEMPERATURES HIGHER FOR TODAY AND FELT
CONFIDENT ENOUGH TO HOIST A RED FLAG WARNING FOR ZONE 209 WHERE MIN
RH CRITERIA IS < 20 PERCENT. IN THIS ZONE...FCST WINDS WERE STRONG
ENOUGH THIS AFTERNOON TO WARRANT RFW ISSUANCE AS WELL.
HOWEVER...FURTHER WEST...MIN RH/S ARE LOWER AND ARE OF CRITICAL
CRITERIA...HOWEVER WINDS PEAK DURING THE LATE MORNING/NOON TIME
HRS...THEN DECREASE BELOW RFW CRITERIA OF 25 MPH SHORTLY AFTER
MIDDAY. WITH WINDS AND RH CRITERIA NOT BEING MET
SIMULTANEOUSLY...WILL FORGO ANY FIRE HEADLINES IN THE REMAINDER OF
THE CWA. WITH GOOD MIXING TODAY...HIGHS WILL RANGE FROM AROUND 70 IN
THE NORTH...TO AROUND 74 IN THE FAR SOUTH. FOR TONIGHT...WINDS WILL
DECOUPLE QUICKLY AFTER SUNDOWN. HIGH PRESSURE...ANCHORED ACROSS THE
CWA DURING THE EVENING HOURS...WILL MIGRATE TO THE SOUTHEAST
OVERNIGHT. AT THE SAME TIME...A WARM FRONT WILL BEGIN TO PUSH INTO
WESTERN NEBRASKA OVERNIGHT. BEFORE THE FRONT ARRIVES IN THE WEST
HOWEVER...LIGHT WESTERLY WINDS...DRY AIR AND STRONG RADIATIONAL
COOLING WILL DROP TEMPS INTO THE 30S TO AROUND 40 TONIGHT. WITH THE
LIGHT WESTERLY WINDS...AREAS ACROSS THE EASTERN PANHANDLE AND THE
PLATTE RIVER VALLEY...COULD SEE SOME PATCHY FROST TONIGHT WHERE LOWS
ARE FORECAST FROM 32 TO 35 DEGREES. WILL NOT HOIST ANY FROST
HEADLINES ATTM AS WE HAVE A RED FLAG WARNING IN EFFECT AND WILL PASS
THIS ONTO THE DAY SHIFT FOR CONSIDERATION.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 338 AM CDT MON OCT 12 2015

12Z TUESDAY AND BEYOND.  AMPLIFIED NORTHWEST FLOW ALOFT WILL REMAIN
ACROSS THE FORECAST AREA THROUGH THE EXTENDED PERIODS.  THE
NORTHWEST FLOW WILL PULL COOLER AIR FROM THE HIGHER LATITUDES
SOUTHWARD ACROSS THE PLAINS THROUGH LATE-WEEK.  AFTER ABOVE AVERAGE
HIGHS ON TUESDAY AND WEDNESDAY...DAILY TEMPERATURES WILL FALL WITH
NEAR SEASONAL READINGS ANTICIPATED BY LATE WEEK/EARLY NEXT WEEKEND.
OVERNIGHT LOWS WILL LARGELY REMAIN SLIGHTLY ABOVE NORMAL...HOWEVER
AS CANADIAN HIGH PRESSURE SETTLES OVER THE PLAINS FRIDAY MORNING
THOUGH SATURDAY MORNING...LOWS MAY FALL BELOW 0C FOR MUCH OF THE
FORECAST AREA.  FROST HEADLINES MAY BE NEEDED AS A WIDESPREAD EVENT
HAS LARGELY ELUDED THE AREA THUS FAR THIS EARLY FALL.  NOTE THAT
AFTER COLLABORATION WITH OUR NEIGHBORS TO THE EAST...CR_INT_BLEND
FORECAST OVERNIGHT LOWS WERE LOWERED A FEW DEGREES FRIDAY AND
SATURDAY MORNING.  THE GFS MOS CAME INTO TONIGHT MUCH
COOLER...GENERALLY NOW IN LINE WITH THE ECMWF.

THE PROGRESSIVE FLOW WILL USHER PERIODIC WEAK FRONTS THROUGH THE
FORECAST AREA...WITH ONE ARRIVING TUESDAY AND THE NEXT ON THURSDAY.
THIS RAPID RETURN OF FRONTS WILL HAMPER MOISTURE RETURN EFFORTS FOR
THE SANDHILLS REGION...SO DESPITE SOME PERIODIC WEAK FORCING FOR
PRECIPITATION THE FORECAST WILL REMAIN DRY THROUGH DAY 7.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1206 AM CDT MON OCT 12 2015

AT KVTN...LIGHT WINDS WILL INCREASE TO 33015G25KT AFTER 08Z AND
INCREASE TO 32022G29KT AFTER 15Z. AT KLBF...WINDS WILL BE 32005KT
OVERNIGHT. THEN AFTER 15Z...WINDS WILL AGAIN INCREASE TO
32015G24KT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR
NEZ209.

&&

SYNOPSIS...BUTTLER
SHORT TERM...BUTTLER
LONG TERM...JACOBS
AVIATION...ROBERG
Hazardous weather outlook, Oct 11, 8:05 PM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT SUN OCT 11 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-130215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
905 PM CDT SUN OCT 11 2015 /805 PM MDT SUN OCT 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

EXTREME FIRE DANGER IS POSSIBLE MONDAY AFTERNOON ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. RELATIVE HUMIDITY WILL FALL
TO 15 TO 25 PERCENT WITH NORTHWEST WINDS AT 15 TO 30 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Local storm report, Oct 11, 9:59 PM MDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     NON-TSTM WND GST 1 S VALENTINE           42.86N 100.55W
10/11/2015  M48 MPH          CHERRY             NE   ASOS

            VALENTINE ASOS RECORDED A PEAK GUST OF 55 MPH.

&&

ROBERG
Local storm report, Oct 11, 9:59 PM MDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     NON-TSTM WND GST 1 S VALENTINE           42.86N 100.55W
10/11/2015  M55 MPH          CHERRY             NE   ASOS

            VALENTINE ASOS RECORDED A PEAK GUST OF 55 MPH.

&&

ROBERG
Local storm report, Oct 11, 10:04 PM MDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1104 PM CDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     NON-TSTM WND GST 7 NW AINSWORTH          42.62N 99.95W
10/11/2015  M51 MPH          BROWN              NE   AWOS

            AINSWORTH AWOS RECORDED A PEAK WIND GUST OF 51 MPH.

&&

ROBERG

Nearby

Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.